MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI24RE (CA) COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI24RE (CA) COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24RE (CA)
Medical Device Problem Codes Circuit Failure (1089); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Codes Stroke/CVA (1770); Fall (1848)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient experienced decreased speech perception, progressively fluctuating open circuits overtime and poor performance with the device.The patient reported a fall in (b)(6) 2025 (specific date not reported); however, no head injury was reported.The progressively fluctuating open circuits had been identified prior to the fall.Hardware exchange and troubleshooting attempts were made; however, the issue could not be resolved.The implanted device remains.It is unknown if there are plans to explant the device and reimplant the patient with another cochlear device as of the date of this report.

Brand Name
NUCLEUS CI24RE (CA) COCHLEAR IMPLANT WITH CONTOUR ADVANCE ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
amalia azman
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25617839
Report Number6000034-2026-02284
Device Sequence Number9094171
Product Code MCM
UDI-Device Identifier09321502007320
UDI-Public(01)09321502007320(11)090106(17)110105
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/05/2011
Device Model NumberCI24RE (CA)
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale